# SDR DL76S001467

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 29,874 hours, 14,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING TAKEOFF POWER THE COCKPIT AND FORWARD FLIGHT ATTNDS SMELLED A VERY STRONG ELECTRICAL BURNING SMELL NOT ACCOMPANIED BY SMOKE.  NORMAL RETURN TO KTPA.
